Binary partitions and binary partition polytopes

George E. Andrews, Jim Lawrence

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

This paper delves into the number of partitions of positive integers n into powers of 2 in which exactly m powers of 2 are used an odd number of times. The study of these numbers is motivated by their connections with the f-vectors of the binary partition polytopes.

Original languageEnglish (US)
Pages (from-to)859-869
Number of pages11
JournalAequationes Mathematicae
Volume91
Issue number5
DOIs
StatePublished - Oct 1 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Binary partitions and binary partition polytopes'. Together they form a unique fingerprint.

  • Cite this